# SDR IPXA2025052303083

- Difficulty date: May 15, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 76,080 hours, 17,100 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: ADA775373
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO/CEILING PANEL SUPPORT IS DAMAGED AT STA 987/RBL107.MARKED 040-39, ATA 51-00.INSTALLED REPAIR ANGLE, INSTALLED FASTENERS IN NET TO CLEARENCE FIT HOLES, FILL REAMED HOLE WITH PR1422 SEALANT, AND INSTALLED CLIP NUT AT FWD CARGO/CEILING PANEL SUPPORT STA 987/RBL107 IAW EA 011-5300-01-B0491 REV P1 STEP 10 TO 13.   ACCOMPLISHED PER EO-93895-REQ1 AND VT-SAA EA 011-5300-01-B0491, REV. I/R.
